# SDR ASAA2023072644270

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,649 hours, 16,874 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16698
- Condition: Faulty
- Location: Rt Ram Air Inake
- Part time: 34,935 hours, 11,069 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R/H RAM DOOR FULL OPEN ILLUMINATED DURING ALL PHASES OF FLIGHT. GROUNDED - YES. REF L/P 60636010, REF B737-800 FIM 21-62 TASK 801 R/H PZTC SHOWS FAULT "RAM AIR ACT" DURING TEST THE ACTUATOR CONTINUES TO RUN AFTER THE DOOR CYCLES. REMOVED AND REPLACED RAM AIR ACTUATOR FOR RH PACK REF B737-800 AMM 21-51-21. OPS CHECK GOOD.
